# SDR CA030731006

- Difficulty date: June 29, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 8,318 hours
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING NOSE WHEEL COLLAPSED WHILE TOWING AIRCRAFT TO HANGAR. RIGHT MAIN GEAR COLLAPSED.
